MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER 32/E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER 32/E; HIP SHELL LINER
Model Number 01.32.3244HC4
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2020: lot 1810833:(b)(4) items manufactured and released on 04-mar-2019.Expiration date: 2024-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 02 september 2020: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115), lot 1810833: (b)(4) items manufactured and released on (b)(4) 2019.Expiration date: 2024-02-20.No anomalies found related to the problem.To date, 5 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in for a post-op appointment and it was observed that the hip joint dislocated anteriorly.The surgeon decided to perform a closed reduction under anesthesia but the patient's hip did not remain stable.The surgeon decided to open up the patient and revise the head and liner for stability 2 months and a half after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On january 22nd 2021 we have recevied the following informaton: the revision surgery was performed on (b)(6) 2020.

Brand Name
LINER: MPACT OFFSET 4MM PE HC LINER 32/E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10526942
Report Number3005180920-2020-00619
Device Sequence Number19634096
Product Code LPH
UDI-Device Identifier07630040730839
UDI-Public07630040730839
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model Number01.32.3244HC4
Device Catalogue Number01.32.3244HC4
Device Lot Number1810833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;